# SDR F3LA200100123

- Difficulty date: November 25, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N306FL
- Make and model: Boeing 737-36N
- Aircraft serial: 28563
- Aircraft time: 14,746 hours, 6,565 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE, FLIGHT CREW REPORTED EMERGENCY EXIT FLOOR PATH WIRING EXPOSED AT ROW 15.  SPLICED BROKEN WIRE PER STANDARD PRACTICES 20-30-12, PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHT SYSTEM AND CHECKED OKAY.
